advertisement
Question
Posted by: Clomid + Cyst | 2010/11/11

Cyst on my ovary

Would it be advisable to use clomid if I previously had a cyst on my ovary (benign teratoma)?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Lulu

Using Clomid always increases your chances of having formations of cysts on your ovary. However these cysts are usually functional or simple cysts and are not normally associated with benign teratomas. If you are using Clomid I suggest you use it under the supervision of a gynaecologist to see if you develop cysts or not as this is the safest method of using the medication.

Answered by: Dr Y.M. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Fertility expert | 2010/11/16

Dear Lulu

Using Clomid always increases your chances of having formations of cysts on your ovary. However these cysts are usually functional or simple cysts and are not normally associated with benign teratomas. If you are using Clomid I suggest you use it under the supervision of a gynaecologist to see if you develop cysts or not as this is the safest method of using the medication.

Answered by: Dr Y.M. Dasoo

Reply to Fertility expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement